Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Child having sinus congestion, prescribed z-pac. Used warm compression, hot showers. Will antibiotic improve condition?

my 15 year old son had sinus congestion/ headache all last week (no runny nose or cough)... his pediatrician gave him a z-pac on Friday and suggested pseudoephrine ( sudafed ). He felt better on Saturday, but headache/pressure returned on Sunday. We have used warm compresses & hot showers. Will antibiotic make more improvement or do we go back? Any suggestions?
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
The antibiotics will improve that condition.
Take analgesics for headache such as paracetamol.
Sinusitis will improve slowly within 05 days period.
There is nothing to worry about give pseudoephedrine with the combination of an antibiotic such as augmentine that will improve all the symptoms and paracetamol for symptoms of headache.

I hope I am succesful in solving in your query if you have more you can ask me
Take care
Dr. Azhar Sattar
Answered: Sat, 26 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor